My question is I had a hip replacement on Oct. 5, 2009. I have been having trouble since, doctors do not know why I am still in pain, possible replacement is too big. But, my sugar levels have been high for the last couple weeks. I have no infection, My last A1c was 6.0 and that was in November/2009. The couple of days my sugars have been in the 500's and my blood pressure is high. Could this all be because of the pain and stress I am in because of not knowing what is going on with my hip and the pain I am in? I am very worried about my sugars being so high and my vision is being effected due to my sugars being high. I have made an appointment with my doctor, but last reading was 541 and I do not feel go and very tired and sleepy. My stomach is very upset and I just want to sleep. So I make a trip to the ER?
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.